# SDR GUUA94532011510A

- Difficulty date: January 15, 2010
- Submitted: January 18, 2010
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 29,728 hours, 35,251 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 993880043
- Condition: Stuck
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING EXTENDED DOWNWIND LANDING GEAR WARNING HORN SILENCE BUTTON DOES NOT SILENCE GEAR WARNING HORN WHEN POWER LEVERS REDUCED BELOW 87 PERCENT N1 AND LOWER.  TROUBLESHOT SYS FOUND STEERING DISCONNECT ACTUATOR STUCK.  REPLACED STEERING DISCONNECT ACTUATOR.
